# SDR P5CA9500644

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Double Drilled
- Location: Bs 1700-1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BS 1700 AND BS 1750 AT S4L ON THE T-CHORD, FOUND DOUBLE HOLES AND OVAL HOLES.  T-CHORD REPLACED WITH NEW PART PER E. O. MF-MAN-B47-53-83972.
